MathSciNet Relay Station
MathSciNet bibliographic data
MR1844208 (2002f:11114) 11M26 (11F66)
Rubinstein, Michael Low-lying zeros of $L$-functions and random matrix theory. Duke Math. J. 109 (2001), no. 1, 147–181.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement